# SDR UIEA2020091091970

- Difficulty date: September 8, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,694 hours, 20,361 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Sparks
- Location: Radar Unit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR SPARKING ON LEFT SIDE.  PERFORMED OPERATIONAL TEST, AS PER AMM 34-43-00-715-001-001, TEST PASS.
